The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (978 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 2, 1990, pp. 105–112
DOI: 10.4171/ZAA/385

Published online: 1990-04-30

On the Existence of Solutions of a Semilinear Elliptic Boundary Value Problem with Superlinear Nonlinearities

Pavel Drábek[1] and Thomas Runst[2]

(1) University of West Bohemia, Plzen, Czech Republic
(2) Friedrich-Schiller-Universität Jena, Germany

We study the solvability of a semi linear elliptic boundary value problem with superlinear nonlinearity in spaces of Besov and Triebel-Lizorkin type.

No keywords available for this article.

Drábek Pavel, Runst Thomas: On the Existence of Solutions of a Semilinear Elliptic Boundary Value Problem with Superlinear Nonlinearities. Z. Anal. Anwend. 9 (1990), 105-112. doi: 10.4171/ZAA/385